# SDR DALA2025052804107

- Difficulty date: May 24, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 76,808 hours, 25,287 cycles
- System (JASC): 5270 · Door Warning System
- Part: Jam-Nut
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5803 R CTR ENT DOOR ADVISORY MESSAGE ON TOUCHDOWN. CORRECTIVE ACTION: FOUND JAM NUT LOOSE UNDERNEATH SWITCH SENSOR AT UPPER LATCH FITTING. TIGHTENED JAM NUT REF B757 AMM 52-11. CYCLED 2R DOOR NUMEROUS TIMES. MESSAGE EXTINGUISHED WHEN DOOR CLOSED. (7516160)
